Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Indices


Journal: Math. Comp. 15 (1961), 437-449
Full-text PDF Free Access


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-61-99210-9
PII: S 0025-5718(61)99210-9
Article copyright: © Copyright 1961 American Mathematical Society